# SDR TAMF2014FA0000682

- Difficulty date: December 1, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N330QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1368
- Engine: Rroyce RB211TRENT77
- Engine time: 7,486 hours, 2,383 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Part time: 7,486 hours, 2,383 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: E, A

## Discrepancy

BIRD STRIKE AFTER TAKEOFF, NR 2 ENGINE WAS COMMANDED SHUTDOWN DUE TO ECAM MESSAGE ENGINE OIL PRESSURE LOW. THE ENGINE, FAN BLADES WERE INSPECTED IAW AMM 71-00-00-200-803-A. THE BOROSCOPE INSPECTION WAS SATISFACTORY, BUT DUE TO THE HIGH VIBRATION CONFIRMED BY THE EIVMU VIBRATION REPORT, WAS REQUESTED BY MFG TO CHANGE THE ENGINE.
